Wife and anavar.

Discussion in 'Women and Steroids - Open to Everyone' started by powderman, Jun 19, 2015.

  1. powderman

    powderman Junior Member

    So I put my wife on var
    10 mg a day.
    She's turning into a nympho
    Says she tingles all day
    When she gets home.
    It's on!!
    I'm on juice and she is starting to want it more than I do.
    She has been in for a week
    Anyone have their girl on Anavar.
    What are the resaults they are getting.
     
  2. Sampei

    Sampei Member AnabolicLab.com Supporter

    Normal stuff on Anavar. I wanted to put my woman on anavar just for this ahaha :) and she already never deny herself even when I'm on cycle and I want to fuck 5-6 times a day lol

    But on anavar women are like nyphomaniac :D

    Be careful of other side effect this one is a funny one, growing a dick in between her legs is less funny
     
  3. Wunderpus

    Wunderpus Member AnabolicLab.com Supporter

    Watch for virilization.
     
    TyroneMoreGains and XNooBX like this.
  4. powderman

    powderman Junior Member

    Ya the dick growing
    Not my cup of tea.
    Trying a 5 week cycle.
    My var are 20 mg so I split the dose.
    Seems to be a good sign the Anavar is strait?
    Is this true.
     
  5. Sampei

    Sampei Member AnabolicLab.com Supporter

    Yes and no. I believe Winnie could give the same effect. 10mg is quite a good dose already. So be careful.

    Watch for grow of hair, voice deepening and increase of clitoris size.
     
  6. retpsd

    retpsd Member

    Strait? As in pure anavar?
    Just because it makes your girl's pussy tingle doesn't mean its anavar...where did you get it?
     
    smashfit and Wunderpus like this.
  7. naturalkon

    naturalkon Member

    Yeah I wouldnt give any girl I avtually gave a shit about ugl var. I mean there is just no way knowing if it's 100% legit.
     
    insertnamehere, FuriousWO and retpsd like this.
  8. powderman

    powderman Junior Member

    No not purity
    Just for pres of hormone.
    Was lab max and showed pres of
    Anavar
    Can't tell purity I ran it for
    5 weeks short time ago
    At 60 mg a day.
    Felt pretty good could have jumped it to80 but supply on my end was little short.
    I know I can look up sides and such but rather injoy some conversation on the subject.
     
  9. Wunderpus

    Wunderpus Member AnabolicLab.com Supporter

    1000000%
     
    retpsd likes this.
  10. bickel29

    bickel29 Member AnabolicLab.com Supporter

    I wouldn't give my neighbors dog UGL gear - but sure as hell, I'll put it into my own stupid ass (literally).:rolleyes::rolleyes:

    Why is that, anyways? I mean seriously, if my little brother came to me and said "bro, I ordered some gear off of some dude online I have never met, I am gonna inject it into my bloodstream, I want to get bigger" I would be like "what the fawk are you thinking?". Lol
     
    tenpoundsleft, retpsd, radcon and 8 others like this.
  11. naturalkon

    naturalkon Member

    I'm the same way. I guess I have this feeling of being indestructible
     
    bickel29 likes this.
  12. smashfit

    smashfit Member

    Yeah I'm going to have to chime in and say that that's not a definable sign of Anavar whatsoever. Plenty of other anabolic substances can cause an increase in libido... i.e. Dianabol, Winstrol, etc.

    There are other determining signs & symptoms that can help with distinguishing what the substance is...but even then it's not a reason to think it's Anavar, as every female experiences different side effects to AAS. Personally, I don't notice THAT much of an increase in libidio, and when I do it's usually not until week 3-4.
    If she's experiencing that much of an increase in that little of a time...I'd be veryyyy cautious of virilization (especially because you mentioned "tingling" sensation) because her testosterone levels are probably through the roof, so she will experience other sides as well soon enough.

    What are your wife's stats/goals and why did she decide to choose the AAS route?
     
    MTN, insertnamehere, retpsd and 3 others like this.
  13. Wunderpus

    Wunderpus Member AnabolicLab.com Supporter

    "tingly" reminds me of the warning signs of gyno. Hormones -> tissue = undesirable growth
     
  14. powderman

    powderman Junior Member

    Well that's a short cycle
     
  15. retpsd

    retpsd Member

    Prior to you "putting your wife on var" did you share with her anything you may have know about it...like:
    1 It's UGL so I'm not really sure what all could be in it.
    2 It's UGL so I'm not really sure what the strength of whatever is in it is.
     
    smashfit and Wunderpus like this.
  16. Wunderpus

    Wunderpus Member AnabolicLab.com Supporter

    And that it can cause irreversible side effects...?
     
    retpsd likes this.
  17. nophat

    nophat Member

    Enough said
     
  18. powderman

    powderman Junior Member

    Yes I know it's Anavar
    I ran it myself
    And like I said it was lab maxed
    And passed
     
  19. Did your dick grow?
     
    Ozzy619 and smashfit like this.
  20. powderman

    powderman Junior Member

    No smart ass !!
    I have plenty of exp with aas